Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




12 Publications

2019 | Journal Article | IST-REx-ID: 439   OA
T. Hausel, M. Mereb, and M. Wong, “Arithmetic and representation theory of wild character varieties,” Journal of the European Mathematical Society, vol. 21, no. 10, pp. 2995–3052, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6986   OA
P. Li, “A colimit of traces of reflection groups,” Proceedings of the American Mathematical Society, vol. 147, no. 11, pp. 4597–4604, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7004   OA
M. Rapcak, Y. Soibelman, Y. Yang, and G. Zhao, “Cohomological Hall algebras, vertex algebras and instantons,” Communications in Mathematical Physics, 2019.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 441   OA
N. Kalinin and M. Shkolnikov, “Tropical formulae for summation over a part of SL(2,Z),” European Journal of Mathematics, 2018.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 303   OA
N. Kalinin and M. Shkolnikov, “Introduction to tropical series and wave dynamic on them,” Discrete and Continuous Dynamical Systems- Series A, vol. 38, no. 6, pp. 2827–2849, 2018.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 322   OA
I. V. Ganev, “Quantizations of multiplicative hypertoric varieties at a root of unity,” Journal of Algebra, vol. 506, pp. 92–128, 2018.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5   OA
I. V. Ganev, “The wonderful compactification for quantum groups,” Journal of the London Mathematical Society, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 5999   OA
Y. Yang and G. Zhao, “The cohomological Hall algebra of a preprojective algebra,” Proceedings of the London Mathematical Society, vol. 116, no. 5, pp. 1029–1074, 2018.
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 196   OA
M. Lang and M. Shkolnikov, “Harmonic dynamics of the Abelian sandpile,” ArXiv. ArXiv, 2018.
View | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 64   OA
N. Kalinin, A. Guzmán Sáenz, Y. Prieto, M. Shkolnikov, V. Kalinina, and E. Lupercio, “Self-organized criticality and pattern emergence through the lens of tropical geometry,” PNAS: Proceedings of the National Academy of Sciences of the United States of America, vol. 115, no. 35, pp. E8135–E8142, 2018.
View | DOI | Download (ext.)
 
2018 | Book Chapter | IST-REx-ID: 6525
T. Hausel, A. Mellit, and D. Pei, “Mirror symmetry with branes by equivariant verlinde formulas,” in Geometry and Physics: Volume I, Oxford University Press, 2018, pp. 189–218.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 687   OA
B. Davison, “The critical CoHA of a quiver with potential,” Quarterly Journal of Mathematics, vol. 68, no. 2, pp. 635–703, 2017.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed